Prolonged Use Of Minoxidil Security?
Hello, I am 20 years old, I use Minoxidil more than 1 year to grow the beard, is it safe? As long as it is used, it does not experience skin irritation, etc. Thank you for the answer.
Thank you for asking HealthReplies.com.
Minoxidil is a vasodilator. The function of this drug is mainly to overcome hypertension, because it can widen the diameter of blood vessels. However, because of this effect, this drug can also help prevent and treat hair loss, while stimulating new hair growth. Because of these side effects, this drug can also be used on sufferers of hair loss, baldness, also for people who want hair growth in certain areas (for example brewok).
You need to know, that Minoxidil is not an over-the-counter drug, so its use must be carried out under the supervision of a doctor. Not only skin irritation, the use of minoxidil also has the risk of causing mild to severe allergic reactions, for example itching, skin rashes, shortness of breath, nausea, palpitations, rapid pulse, and shock. The use of this drug can also cause hypotension (drop in blood pressure), so that makes you weak, confused, even decreased consciousness. According to some literature, long-term use of minoxidil can also have a negative impact on fertility.
Therefore, we urge you not to use Minoxidil in the long run, especially without a doctor's supervision, right? Appearance of a man is certainly not only supported by his beard, right? You can improve your appearance by maintaining personal hygiene, dressing well, and maintaining your behavior so that it is liked by many people.
If you intend to grow brewok, before using drugs, it is safer if you first check yourself with a doctor or dermatologist.
Hope this helps ...